# SDR AALA201802129049

- Difficulty date: February 9, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 57,307 hours, 21,440 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903813
- Condition: Failed
- Location: Cockpit
- Part time: 15,861 hours, 6,371 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE FLIGHT DECK.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE FAN AND FILTER ASSEMBLY IAW AMM 21-26-51, AND 21-26-43. NO ODOR IN COCKPIT. OK FOR SERVICE.
